Research Repository

Optimally distributed formation control with obstacle avoidance for mixed-order multi-agent systems under switching topologies

Yang, B, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC, Wu, C and Shi, Z (2018) Optimally distributed formation control with obstacle avoidance for mixed-order multi-agent systems under switching topologies. IET Control Theory and Applications, 12 (13). pp. 1853-1863. ISSN 1751-8644

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: aerial vehicles; robots; consistency control; obstacle avoidance; non-quadratic cost function; closed-loop mixed-order system; MOMASs
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Related URLs:
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 17 Sep 2019 22:54
Last Modified: 17 Sep 2019 22:54
URI: http://vuir.vu.edu.au/id/eprint/39435
DOI: https://doi.org/10.1049/iet-cta.2017.1086
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar